# SDR DL764080402

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 26,832 hours, 8,202 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: TDH80505001
- Condition: Malfunctioned
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE PLUS GEAR DOORS ADVISORY MSG AFTER T/O.  CYCLED BUT NO HELP, WITH GEAR DOWN, GEAR DOORS ADVISORY MESSAGE REMAINS.  CLOSED DOORS WITH DOOR CLOSE SWITCH.  CYCLED GEAR HANDLE, DOORS OPEN AND WILL NOT CLOSE UNLESS WITH MTC SWITCH.  NO HYD TO DOOR ACTUATOR EXTEND SIDE.  NO POWER AT SAFETY VALVE.  FOUND RELAY K10365 BAD.  REPLACED RELAY.  GOOD POWER AT VALVE BUT DOORS STILL INOP WITH GEAR HANDLE.  JACKED ACFT AND PERFORMED GEAR SWING PER AMM.  CHECKS GOOD SEVERAL TIMES.
